Deep relief gel

Deep Relief Gel, 50g

The first remedy to combine ibuprofen which reduces inflammation and provides effective, long-lasting pain relief whilst the Levomenthol provides a soothing effect. It is rapidly absorbed through the skin to reduce inflammation at the point of pain.

Deep relief is effective for the relief of rheumatic pain, muscular aches, pains and swellings such as strains, sprains, backache and sports injuries. It is a clear, non-sticky and non-greasy gel with a mild, pleasant menthol fragrance.


Directions
Adults and over 12's: Apply a thin layer of the gel over the affected area, massaging gently until absorbed. For each application use about 1-4 cm. Repeat as needed up to 3 times a day. Not to be repeated more frequently than every 4 hours. Replace cap tightly. Wash hands after use.

Not recommended for children under 12 years.

Warnings
Do not exceed the stated dose.
If symptoms persist consult your doctor or pharmacist.

Not to be used during pregnancy or lactation. Do not use if sensitive to any of the ingredients. If you are sensitive to aspirin, or suffer from asthma where aspirin or non-steroidal anti-inflammatories are known to precipitate asthmatic attacks or have a kidney problem or are taking aspirin or any other pain relieving medication seek medical advice before use.
Not for use with occlusive dressings.
Keep away from broken or inflamed skin, mucous membranes, the lips and the eyes. If anyone swallows the gel contact your doctor or nearest casualty department.

FOR EXTERNAL USE ONLY.

Keep all medicines out of reach of children.
For safe use of this product follow the instructions given in the enclosed leaflet.

Storage
Store below 25°C.

Ingredients
Active Ingredients: Ibuprofen 5.0% w/w, Levomenthol 3.0% w/w
Also contains: Carbomer, Propylene Glycol, Di-isopropanolamine, Ethanol, Purified Water
50g - £4.10

Quantity

-+